# SDR IPXA2025010153642

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 73,142 hours, 24,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587668
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DENT, P/N:143T5876-68 (REPAIR). TO FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4. CONDITION CHECK IS SATISFACTORY. I.A.W AMM 25-57-02-404-016 AND AMM 25-57-05-404-006 AND AMM 25-58-01-404-005 AND AMM 25-58-05-404-052 REV 144 RESTORED MAIN DECK CARGO HANDLING. JOB COMPLETED AND CONDITION CHECK NORMAL.
